Year : 2000  |  Volume : 42  |  Issue : 1  |  Page : 104--105

Sertraline Induced Hypomania


Ratanendra Kumar1, CK Dubey1, VK Sinha2 
1 Resident, Central Institute of Psychiatry, Ranchi-834005, India
2 Associate Professor, Central Institute of Psychiatry, Ranchi-834005, India

Correspondence Address:
Ratanendra Kumar
Jaigurudev, Ratu Road, P.O Hehal, Ranchi-834005
India

Mama due to tricyclic antidepressant use has been well reported in literature but reports of SSRI«SQ»s induced mania are less. This case reports a sertraline induced mania and discusses the use of this drug in adolescent females.


How to cite this article:
Kumar R, Dubey C K, Sinha V K. Sertraline Induced Hypomania.Indian J Psychiatry 2000;42:104-105


How to cite this URL:
Kumar R, Dubey C K, Sinha V K. Sertraline Induced Hypomania. Indian J Psychiatry [serial online] 2000 [cited 2021 Apr 12 ];42:104-105
Available from: https://www.indianjpsychiatry.org/article.asp?issn=0019-5545;year=2000;volume=42;issue=1;spage=104;epage=105;aulast=Kumar;type=0